MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012580-19
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It was reported that the 2.80x19 graftmaster covered stent was inserted into a 5.5 french (f) guide liner and met resistance.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use specifies: appropriate guiding catheter(s) ¿ 7f / 0.074" id for 4.50 ¿ 4.80 mm diameter graftmaster rx, or 6f / 0.068" id for 2.80 mm ¿ 4.00 mm diameter graftmaster rx.It is unknown if the ifu deviation contributed to the reported event.A conclusive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation of a lesion in the mid left anterior descending (mlad) artery.The 2.8x19mm graftmaster covered stent was being inserted into a 5.5french (f) guide liner when the shaft of the delivery system was noted to be bent and stent could not be deployed so it was removed undeployed and intact.Another 2.8x16mm graftmaster covered stent could not pass the distal left main while inserting into a 5.5french (f) guide liner.The stent was removed intact.Another 2.5mm stent was used to complete the procedure.The use of the graftmaster covered stents did not cause or contribute to complications or adverse events.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18567060
Report Number2024168-2024-01056
Device Sequence Number8124460
Product Code MAF
UDI-Device Identifier08717648176357
UDI-Public08717648176357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number1012580-19
Device Lot Number3082241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5FRENCH GUIDE LINER.
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale
Patient Weight57 KG